AMS Bookstore LOGO amslogo
Return to List

AMS TextbooksAMS Applications-related Books

Integral Bases for Affine Lie Algebras and Their Universal Enveloping Algebras
David Mitzman
SEARCH THIS BOOK:

Contemporary Mathematics
1985; 159 pp; softcover
Volume: 40
ISBN-10: 0-8218-5043-1
ISBN-13: 978-0-8218-5043-5
List Price: US$32
Member Price: US$25.60
Order Code: CONM/40
[Add Item]

Request Permissions

This work is a revised version of the author's Ph.D. thesis written under the supervision of J. Lepowsky at Rutgers University in 1983.

Table of Contents

  • Chevalley bases for semisimple and type 1 affine Lie algebras of types \(A\), \(D\), \(E\)
  • Chevalley bases for the remaining semisimple and affine Lie algebras
  • Integral forms of enveloping algebras of affine Lie algebras
Powered by MathJax

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia